Discover the 10 Benefits of Ibuprofen and its side effects.
Ibuprofen is a popular medicine considered by specialists to be the perfect treatment to treat general discomfort, such as fever and pain in different parts of the body.
It belongs to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAIDs). Ibuprofen blocks the production and release of chemicals in the body that causes pain and inflammation.
After several studies, it has been proven that Ibuprofen is also used to treat inflammatory conditions, such as those that occur in arthritis, rheumatoid arthritis (RA), muscle swelling, sore throat, and gouty arthritis.
Similarly, it is sometimes used to treat acne due to its anti-inflammatory properties1 and has been sold in Japan topically for adult acne.
Ibuprofen is used to relieve pain from various conditions, such as headaches, dental pain, menstrual cramps, muscle aches, or arthritis.
It is also used to reduce fever and relieve minor aches and pains due to the common cold or flu.
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). It works by blocking the production of certain natural substances that cause inflammation in your body.
This effect helps decrease swelling, pain, or fever.
If you are treating a chronic condition like arthritis, ask your doctor about non-drug treatments and/or the use of other medications to treat your pain.
Check the ingredients on the label even if you have used the product before.
The manufacturer may have changed the ingredients. Also, products with similar names may contain different ingredients intended for different purposes.
Taking the wrong product could harm you.
•It is believed to slow the progression of Alzheimer’s
•More efficient than other NSAIDs
Among other properties of ibuprofen we can name you:
•Ibuprofen may provide some relief for rheumatoid arthritis sufferers.
•Using the medication may reduce some of the pain and swelling, but it will not alter the course of the disease.
•Ibuprofen has been found to slow the progression of Alzheimer’s disease.
•Ibuprofen is believed to be able to reduce the amounts of beta-amyloid (a protein fragment whose accumulation is linked to the disease) that accumulate in the brain.
While this information supports previous data indicating that ibuprofen and other NSAIDs may slow or prevent the onset of Alzheimer’s disease, scientists say it may also present new thinking about how ibuprofen protects the brain.
Evidence has shown that inflammation in the brain, caused by amyloid deposits, activates immune cells and triggers harmful substances that destroy nerve cells.
Ibuprofen is believed to interrupt this path of events.
Ibuprofen is much more effective than aspirin.
To achieve the same anti-inflammatory effect, 4,000 mg of aspirin should be given, while only 2,400 mg should be used in the case of ibuprofen.
Again, this shows that ibuprofen is more useful than other drugs since because it is present at lower concentrations in the body, the chance of unwanted side effects is much less.
Ibuprofen is not addictive
Some researchers have shown that this drug called ibuprofen is not addictive and therefore will not cause problems for people who depend on it, this can happen with other pain relievers.
It also means that people won’t develop a tolerance to the drug, meaning they won’t need ever-increasing amounts of the drug to induce the same pain-releasing effects.
Ibuprofen is a relatively inexpensive medication and does not require a prescription, making it widely available.
It is mild enough that it does not need a prescription, but at the same time efficient in its action.
If you are taking an over-the-counter product, read all directions on the product package before taking this medication.
If your doctor has prescribed this medication, read the Medication Guide provided by your pharmacist before you start taking ibuprofen and each time you get a refill. If you have any questions, ask your doctor or pharmacist.
Take this medication by mouth, usually every 4 to 6 hours with a full glass of water (8 ounces/240 milliliters) unless otherwise directed by your doctor.
Do not lie down for at least 10 minutes after taking this medicine.
If you have an upset stomach while taking this medicine, take it with food, milk, or an antacid.
The dosage is based on your medical condition and response to treatment.
To reduce your risk of stomach bleeding and other side effects, take this medication at the lowest effective dose for the shortest possible time.
Do not increase your dose or take this medication more often than directed by your doctor or the package label.
For permanent conditions such as arthritis, continue to take this medication as directed by your doctor.
When ibuprofen is used by children, the dose is based on the child’s weight.
Read the package directions to find the right dose for your child’s weight.
Consult your pharmacist or doctor if you have questions or need help choosing an over-the-counter product.
For certain conditions (such as arthritis), it may take up to two weeks to take this drug regularly before you get the full benefit.
If you are taking this medicine “as needed” (not on a regular schedule), remember that pain relievers work best if they are used when the first signs of pain appear.
If you wait until the pain gets worse, the medicine may not work as well.
If your condition persists or worsens, or if you think you may have a serious medical problem, get medical help right away.
If you are using the nonprescription product to treat yourself or a child for fever or pain, check with your doctor right away if the fever worsens or lasts more than 3 days, or if the pain worsens or lasts more than 10 days.
There are versions of ibuprofen to be taken orally (sachets, syrup, drops, and tablets) and rectally (suppositories). The doctor must indicate the dosage and type of treatment for your particular case, however, normally in oral administration, which is the most used, the recommended doses are:
Recommended ibuprofen dose is about 1,200-1,800 mg/day administered in various doses.
Some patients can be maintained on 800-1200 mg. The total daily dose should not exceed 2,400 mg.
The recommended dose is 400-600 mg every 4-6 hours depending on the intensity of the condition and the response to treatment.
Doctors recommend starting treatment when the pain begins.
The usual dose is 400-600 mg, every 4-6 hours, depending on the intensity of the symptoms.
It is not suitable for children under 12 years of age.
It is also not recommended to take it during pregnancy, especially in the last trimester of pregnancy.
If you have a general malaise caused by the flu, a pain reliever such as ibuprofen can relieve symptoms of pain and fever.
According to the guidelines, the only pain reliever that should not be used is aspirin.
The presence of dengue should always be ruled out before administering any medication of this type.
Several medical researchers have managed to show that the intake of ibuprofen and Aspirin (Acetyl Salicylic Acid) help to cure tuberculosis.
The researchers infected more than a hundred rats that were subsequently only treated with ibuprofen, without any other type of antibiotic added (as should be usual in the case of tuberculosis), and with that alone, they were able to stop the disease.
Ibuprofen and Aspirin are anti-inflammatory drugs, that is, they reduce inflammation in the body.
It turns out that it is precisely the excess inflammation on the part of our body as an attempt to fight tuberculosis that is responsible for the bacteria injuring the lungs, even more, ending up developing the disease even more and becoming lethal on some occasions.
In several studies conducted on women with cystitis, ibuprofen has been found to work effectively.
Its use was not inferior to ciprofloxacin in the resolution of symptoms.
With informed knowledge, women may choose to take antibiotics secondarily.
The study that we are commenting on goes along this line, that of evaluating whether antibiotic prescriptions could be reduced in women with symptomatic treatment with ibuprofen.
The research of the scientist Michael Polymenis of the University of Texas in the United States, resulted in ibuprofen not only curing pain and fever, but can also extend the life of yeasts, worms, and flies.
The published report certifies that a regulated dose can extend the life of special multiples by up to 15% more.
If this treatment were to be given to humans, people who followed the process would have an extra 12 years of healthy life.
Depending on the intensity of the headache, the doctor will give you the appropriate dose of ibuprofen to consume.
Its effect is almost immediate, it deflates the nerves of the brain, relaxes them and the pain begins to subside until it disappears completely.
Ibuprofen can be very effective in treating a sore throat.
It is anti-inflammatory, so it will help reduce the annoying inflammation of the throat that prevents swallowing normally.
It is also antipyretic, so it helps reduce fever while taking away the pain.
Ibuprofen can be taken in 400g or 600g tablets or effervescent granules.
It should be taken as the sore throat feels without going over the maximum recommended dose.
It is important to remember that ibuprofen should never be taken on an empty stomach as it is an aggressive medication.
This discomfort caused by menstruation in many women has socioeconomic repercussions that have been analyzed in different studies.
These include greater school absenteeism, housework, and work on the days when the students have their period, and a general limitation in the daily activities of women of reproductive age.
It has been proven that taking ibuprofen before and during the menstrual process will help with the symptoms and calm the pain caused, allowing patients to resume their daily activities.
When ibuprofen came onto the pharmaceutical market, they made 2 formats, ibuprofen 400 for the pain of all kinds and ibuprofen 600 for mouth pain.
After several studies, dentists verified through their patients that 600 mg is infallible against dental pain.
This means that ibuprofen is an exceptional pain reliever for mouth pain, in addition to achieving an analgesic effect level of 70%-80% in just 10-15 minutes.
Antibiotics are frequently chosen to treat otitis media.
However, specialists recommend pain relievers such as ibuprofen, they can help your child feel better, calm fever, and reduce inflammation.
About ibuprofen, we find ourselves in a radically different scenario since, in this case, scientific studies support the efficacy of non-steroidal anti-inflammatory drugs -the group to which this medicine belongs- to relieve pain and reduce the limitation of mobility that characterizes acute back pain.
Although these types of drugs have a slight risk due to their side effects, doctors have the support of the scientific community when prescribing them.
Upset stomach, nausea, vomiting, headache, diarrhea, constipation, dizziness, or drowsiness may occur.
If any of these effects persist or worsen, tell your doctor or pharmacist immediately.
If your doctor has prescribed this medication for you, remember that he or she has determined that the benefit to you is greater than the risk of side effects.
Many people using this medication do not have serious side effects.
This medicine can raise your blood pressure.
Check your blood pressure regularly and tell your doctor if the results are high.
Tell your doctor right away if you have any serious side effects, including bruising, bleeding, hearing changes, mental changes, mood changes, swelling of the ankles, feet, and hands, sudden unexplained weight gain, unexplained stiff neck, signs of kidney problems (such as a change in the amount of urine), vision changes, unusual tiredness.
This medication may rarely cause serious (possibly fatal) liver disease.
Get medical help right away if you have any symptoms of liver damage, including persistent dark urine, nausea, vomiting, loss of appetite, stomach pain, abdominal pain, yellowing eyes, and skin.
A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including rash, itching, swelling (especially of the face, tongue, and throat), severe dizziness, and trouble breathing.
Ibuprofen is an anti-inflammatory without steroids.
Its properties help reduce pain, inflammation, and high fever.
Considered anti-inflammatory par excellence, it does better than Paracetamol to treat pathologies that can cause inflammation such as pharyngitis or arthritis, among others.
•Inflammatory joint disease in children and young adults.
•Joint damage causing pain and loss of function.
•Rheumatic disease that causes pain and stiffness in the spine.
•Mild musculoskeletal injury.
•Non-radiographic axial spondylo-arthritis.
It is not recommended to administer it during pregnancy, since there is a risk of lowering the levels in breast milk, without knowledge, resulting in an adverse effect on the baby.
If you are an adult over 60 years of age, there is a risk of ulceration or serious GI bleeding; higher with a history of PUD or GI bleeding.
Renal risk due to exacerbation of CKD. Cardiovascular: May aggravate pre-existing hypertension or CHF.
Cardiovascular thrombotic events, including myocardial infarction and stroke, may also occur.
This risk may occur early in treatment and increases with the duration of use.
Risk of reinfarction with minimal use of NSAIDs after myocardial infarction. Contraindicated with CABG.
Hepatic transaminases with hepatic elevation may occur with chronic use.
Giving ibuprofen to a child under 12 years of age
Management or Surveillance Precaution: Safety and efficacy for children younger than 6 months have not been established.
Discover the 15 shocking health benefits of almond leaf tea and side effects. Almond leaf… Read More
15 health benefits of drinking green tea with honey and side effects. Drinking green tea… Read More